# SDR 99UAL900669

- Difficulty date: December 26, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 9,832 hours, 1,539 cycles
- Engine: Pwa PW4090
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Switch
- Part number: 42HY3314483
- Condition: Failed
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM CDG UNABLE TO GET WATER PRESSURE TO GALLEYS OR LAVS.  DUMPED FUEL AND DIVERTED TO LHR.  *S/D*  CAUSE WAS DETERMINED TO BE THE QUANTITY/PRESELECT SWITCH (P/N: 42HY331448-3) NOT BEING IN THE OFF/RESET POSITION.  THIS CAUSED THE PRESELECT OVERFLOW FILL VALVE TO REMAIN OPEN CAUSING PRESSURE TO BE VENTED OVERBOARD.  THE CONDITION WAS CORRECTED BY RESETTING THE QUANTITY PRESELECT SWITCH.
